# SDR DALA2025042203125

- Difficulty date: April 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 20,999 hours, 8,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3049 04B EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED MISSING EMERGENCY LIGHT AT SEAT 04B PER A320 AMM 33-50 OPS NML. OK FOR SERVICE. MEL AND PLAC REMOVED (7156209)
